# SDR 2009FA0000014

- Difficulty date: December 10, 2008
- Submitted: January 16, 2009
- Operation: General aviation
- Aircraft: N52CS
- Make and model: Cessna 414
- Aircraft serial: 4140615
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Arm
- Condition: Broken
- Location: Downlock
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE PILOT SELECTED THE GEAR DOWN AND NEVER GOT A GREEN DOWN AND LOCK LIGHT IN THE CABIN FOR THE RT MAIN GEAR.  THE GEAR DOWNLOCK MICRO-SWITCH ACTUATOR ARM WAS BROKEN AND WOULD NOT ACTUATE THE MICRO-SWITCH.  THESE ACTUATOR ARMS SEEM TO GET WEAK OVER TIME.  THERE WAS NO OTHER REASON FOR THE ARM TO FAIL.  (K)
